# SDR COMA0260671

- Difficulty date: November 28, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 10,225 hours, 10,353 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Stage of operation: TO
- Nature of condition: J, F
- Precautionary procedure: C

## Discrepancy

FLIGHT 5867 CONFIG SPOILERS CAUTION DURING T/O.COULD NOT DUPLICATE - NO FAULT CODES IN COMPUTER.
